MAUDE Adverse Event Report: COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360E
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the service engineer evaluated the device and found spare part of touch screen pcb (printed circuit board) had burnt marks.The main board and touch screen were replaced and the screen displayed normally.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If the replaced parts are returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the e360 ventilator generated device alert with black screen when powered on.It was additionally noted that smoke was coming from inside the ventilator.There was no patient involvement with the reported event.

Brand Name
NEWPORT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key9100415
Report Number2023050-2019-00042
Device Sequence Number16900205
Product Code CBK
UDI-Device Identifier10884521540972
UDI-Public10884521540972
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360E
Device Catalogue NumberE360E-SY-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1